Title: Morphological Segmentation of Binary Patterns
Authors: SOILLE PierreVOGT Peter
Citation: PATTERN RECOGNITION LETTERS vol. 30 no. 4 p. 456-459
Publisher: ELSEVIER SCIENCE BV
Publication Year: 2009
JRC N°: JRC48729
ISSN: 0167-8655
URI: http://dx.doi.org/10.1016/j.patrec.2008.10.015
http://publications.jrc.ec.europa.eu/repository/handle/JRC48729
DOI: 10.1016/j.patrec.2008.10.015
Type: Articles in Journals
Abstract: This paper presents a method for segmenting binary patterns into seven mutually exclusive categories: core, islet, loop, bridge, perforation, edge, and branch. This is achieved by applying a series of morphological transformations such as erosions, geodesic dilations, reconstruction by dilation, anchored skeletonisation, etc. The proposed method depends on a single parameter only and can be used for characterising binary patterns with emphasis on connections between their parts as measured at varying analysis scales. This is illustrated on two examples related to land cover maps and circuit board defect detection.
JRC Institute:Institute for Environment and Sustainability

Files in This Item:
There are no files associated with this item.


Items in repository are protected by copyright, with all rights reserved, unless otherwise indicated.